RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 21, Issue 6  


Endomorphisms of abelian varieties and points of finite order in characteristic $p$
Yu. G. Zarhin
737
Three-dimensional conical fibrations
A. A. Zagorskii
745
Degenerate differential operators in weighted Hölder spaces
V. P. Orlov
759
Asymptotics of the approximation of continuous and differentiable functions by the singular integrals of de la Vallée Poussin
V. A. Baskakov
769
On the convergence of double Fourier series of functions from $L_p$, $p>1$
I. L. Bloshanskii
777
Certain exact bounds for seminorms given on spaces of periodic functions
V. V. Zhuk
789
Integral points on strictly convex closed curves
S. V. Konyagin
799
Remarks on mean convergence
P. L. Ul'yanov
807
The transfer of the Lyapunov integral criterion to two-dimensional periodic systems of second order
N. A. Izobov
817
The discrete spectrum of perturbed differential operators of arbitrary order with periodic matrix coefficients
V. I. Khrabustovskii
829
Recursively enumerable $bw$-degrees
G. N. Kobzev
839
Finitely additive set functions into a topological group
V. M. Klimkin
847
The structure of lattice-ordered commutative topological groups of compact origin
A. N. Islamov
855
Radical formations
L. M. Slepova
861
Avariety of semigroups without an irreducible basis for identities
A. N. Trakhtman
865
 Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019